Includes Expert Content
Birth Control concerns with fertility
avatar
BGentry posted:
I'm 31 and I stopped taking my birth control two years ago to try to conceive. My period has been close to nonexistent and only has showed up a handful of times. This happened the last time I took myself off of the patch after only being on it for three months. I don't currently have a job that gives me health insurance and I don't know what to do. I've looked online and haven't found anyone with this issue as long as I have. Has anyone heard of this taking this long?
Was this Helpful?
0 of 2 found this helpful
Reply
 
avatar
Joel Bernstien, MD responded:
You most certainly are not ovulating. At this point, two years from stopping contraception, the medication is not the reason you are not ovulating and thus not having a period.

I know it is tough being uninsured and getting access to care. There should be "free" care available through a local planned parenthood, health department, or academic institution.

Best of luck.

JB